Journal article icon

Journal article

EXISTENCE OF A PHASE-TRANSITION IN REGGEON FIELD-THEORY IN 2 TRANSVERSE DIMENSIONS

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
109
Issue:
2
Pages:
255-260
Publication date:
1976-01-01
DOI:
ISSN:
0550-3213
URN:
uuid:4863c56b-1119-4c41-adec-6ef93f203dca
Source identifiers:
1062
Local pid:
pubs:1062

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP